MAUDE Adverse Event Report: BIOMET 3I 3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 8.5MM; DENTAL IMPLANT
Model Number BOST685
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 01/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was removed due to infection at the implant site.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Infection: a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4) a device history record review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.Complainant reported that the implant was removed due to infection at the implant site.The reported complaint could not be verified.A definitive root cause for this complaint could not be determined.The following sections have been updated: d4: expiration date, udi d9: device available for evaluation change ¿no' to 'yes' h3: device evaluated by manufacturer: change ¿no' to 'yes' h4: device manufacture date h6: evaluation codes; type of investigation h10: additional narrative.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14117548
Report Number0001038806-2022-00545
Device Sequence Number4250041
Product Code DZE
UDI-Device Identifier00844868029748
UDI-Public(01)00844868029748(17)210926(10)2016090605(241)BOST685
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/26/2021
Device Model NumberBOST685
Device Catalogue NumberBOST685
Device Lot Number2016090605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale